Keyword : M-matrix


On the Number of Solutions for a Class of Piecewise-Linear Equations Related to Transistor Circuits
Yutaka JITSUMATSU Tetsuo NISHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/09/01
Vol. E84-A  No. 9 ; pp. 2221-2229
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Circuits & Systems
Keyword: 
number of solutionstransistor circuitP-matrixM-matrixdiagonally dominant matrix
 Summary | Full Text:PDF(294.9KB)